Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 149091, 10 pages
http://dx.doi.org/10.1155/2011/149091
Research Article

Nonexistence Results for the Cauchy Problem for Nonlinear Ultraparabolic Equations

1Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khodh, Muscat 123, Oman
2Laboratoire de Mathématiques, Image et Applications, Pôle Sciences et Technologies, Université de La Rochelle, Avenue M. Crépeau, 17042 La Rochelle, France

Received 23 March 2011; Revised 21 May 2011; Accepted 14 June 2011

Academic Editor: Toka Diagana

Copyright © 2011 Sebti Kerbal and Mokhtar Kirane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Kolmogoroff, “Zufällige Bewegungen (zur Theorie der Brownschen Bewegung),” Annals of Mathematics. Second Series, vol. 35, no. 1, pp. 116–117, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Cercignani, The Boltzmann Equation and Its Applications, vol. 67 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1988.
  3. P.-L. Lions, “On Boltzmann and Landau equations,” Philosophical Transactions of the Royal Society of London. Series A, vol. 346, no. 1679, pp. 191–204, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Antonelli, E. Barucci, and M. E. Mancino, “Asset pricing with a forward-backward stochastic differential utility,” Economics Letters, vol. 72, no. 2, pp. 151–157, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Chapman and T. G. Cowling, The Mathematical Theory of Nonuniform Gases: An Account of the Kinetic Theory of Viscosity, Thermal Conduction and Diffusion in Gases, Cambridge Mathematical Library, Cambridge University Press, Cambridge, UK, 3rd edition, 1990.
  6. S. Chandresekhar, “Stochastic problems in physics and astronomy,” Reviews of Modern Physics, vol. 15, pp. 1–89, 1943. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. J. Duderstadt and W. R. Martin, Transport Theory, John Wiley & Sons, New York, NY, USA, 1979.
  8. H. Ugowski, “On differential inequalities of parabolic type with multidimensional time,” Demonstratio Mathematica, vol. 7, pp. 113–123, 1974. View at Google Scholar · View at Zentralblatt MATH
  9. W. Walter, “Parabolic differential equations and inequalities with several time variables,” Mathematische Zeitschrift, vol. 191, no. 2, pp. 319–323, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. P. Lavrenyuk and M. O. Olīskevich, “A mixed problem for a semilinear ultraparabolic equation in an unbounded domain,” Ukraïns'kiĭ Matematichniĭ Zhurnal, vol. 59, no. 12, pp. 1661–1673, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Lavrenyuk and N. Protsakh, “Boundary value problem for nonlinear ultraparabolic equation in unbounded with respect to time variable domain,” Tatra Mountains Mathematical Publications, vol. 38, pp. 131–146, 2007. View at Google Scholar · View at Zentralblatt MATH
  12. N. Protsakh, “Mixed problem for degenerate nonlinear ultraparabolic equation,” Tatra Mountains Mathematical Publications, vol. 43, pp. 203–214, 2009. View at Google Scholar · View at Zentralblatt MATH
  13. E. Lanconelli, A. Pascucci, and S. Polidoro, “Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance,” in Nonlinear Problems in Mathematical Physics and Related Topics, II, vol. 2 of Int. Math. Ser. (N. Y.), pp. 243–265, Kluwer/Plenum, New York, NY, USA, 2002. View at Google Scholar · View at Zentralblatt MATH
  14. A. Pascucci and S. Polidoro, “On the Cauchy problem for a nonlinear Kolmogorov equation,” SIAM Journal on Mathematical Analysis, vol. 35, no. 3, pp. 579–595, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Citti, A. Pascucci, and S. Polidoro, “Regularity properties of viscosity solutions of a non-Hörmander degenerate equation,” Journal de Mathématiques Pures et Appliquées, vol. 80, no. 9, pp. 901–918, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Escobedo, J. L. Vázquez, and E. Zuazua, “Entropy solutions for diffusion-convection equations with partial diffusivity,” Transactions of the American Mathematical Society, vol. 343, no. 2, pp. 829–842, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. S. Tersenov, “Ultraparabolic equations and unsteady heat transfer,” Journal of Evolution Equations, vol. 5, no. 2, pp. 277–289, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. O. Narayan and J. Roychowdhury, “Analyzing oscillators using multitime PDEs,” IEEE Transactions on Circuits and Systems. I, vol. 50, no. 7, pp. 894–903, 2003. View at Publisher · View at Google Scholar
  19. H. Fujita, “On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α,” Journal of the Faculty of Science. University of Tokyo. Section IA, vol. 13, pp. 109–124, 1966. View at Google Scholar · View at Zentralblatt MATH
  20. K. Hayakawa, “On nonexistence of global solutions of some semilinear parabolic differential equations,” Proceedings of the Japan Academy, vol. 49, pp. 503–505, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. K. Kobayashi, T. Sirao, and H. Tanaka, “On the growing up problem for semilinear heat equations,” Journal of the Mathematical Society of Japan, vol. 29, no. 3, pp. 407–424, 1977. View at Publisher · View at Google Scholar
  22. A. A. Samarskii, V. A. Galaktionov, S. P. Kurdyumov, and A. P. Mikhailov, Blow-up in Quasilinear Parabolic Equations, vol. 19 of de Gruyter Expositions in Mathematics, Walter de Gruyter, Berlin, Germany, 1995.
  23. A. S. Kalashnikov, “Some problems of the qualitative theory of second-order nonlinear degenerate parabolic equations,” Uspekhi Matematicheskikh Nauk, vol. 42, no. 2(254), pp. 135–176, 1987, English translation: Russina Math. Surveys, no. 42, pp. 169–222, 1987. View at Google Scholar · View at Zentralblatt MATH
  24. G. Lu, “Existence and uniqueness of global solution for certain nonlinear degenerate parabolic systems,” Acta Mathematicae Applicatae Sinica. English Series, vol. 12, no. 3, pp. 332–336, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. E. Mitidieri and S. N. Pokhozhaev, “A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities,” Proceeding of the Steklov Institute of Mathematics, vol. 234, no. 3, pp. 1–362, 2001. View at Google Scholar